Posted 6/14/2015 6:43 AM (GMT -7)
Haven't been here in a while, but could really use some help.
I began having chronic nausea off & on every single day about 4 months ago. Very random, not med related (determined by doc).
Then I began taking Brintellix about a month ago. I am up to 20mg and the nausea has gotten worse. Not sure whether it has been causing my vomiting (new symptom, maybe 1-2 mornings a week)(no, i cannot be pregnant--hysterectomy in January). It has gotten to the point where I dread taking any meds in the morning for fear that they have something to do w/ the nausea and vomiting.
I am going to talk to my psychiatrist (see her this week and we have talked over the phone). And also this week, i see a neurologist who specializes in chronic nausea that appears to be a misfiring of a signal from the brain. Even though they think it's a brain thing, i can't help being afraid of meds.
Is anyone here on Brintellix? I know it has a reputation for causing nausea, do you have that side effect? If so, is it bad? Any way to combat the nausea, for example, take it w/ food or on empty stomach or not w/ other meds, whatever.
I am miserable and need help. Was just hoping to hear from anyone else on this med about their experiences with it.
Thanks in advance for your help!
I HAVE HOPE
Many challenges, lots I am thankful for.
spina bifida dx age 20, chronic back pain (surgery: tethered spinal cord, spinal fluid leak), neurogenic bladder (augment w/ stoma, sling-2015), chronic migraine, TMJ, bulging discs etc C3-C6, neurogenic bowel, colostomy-2015, bipolar type 2, anxiety, fibromyalgia, severe nausea, hysterectomy+salpingo-oophorectomy 2015, and more. Gonna be ok!